# SDR EIAA98057

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, LEFT WING GEAR FWD TRUNNION H FITTING AND RETAINER NUT SEIZED.  TRUNNION BEARING H FITTING REPLACED IAW MM 57-43-01.  (M)
